Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 1, NWS Miami, FL

January 7, 2015

NWS Miami, FL issued this small craft advisory at Jan 7, 2015, 2:05 AM EST. It took effect at Jan 7, 2015, 10:00 PM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 2:05 AM EST (07:05 UTC)
In effect from
Jan 7, 2015, 10:00 PM EST
Expired
Jan 9, 2015, 1:00 PM EST
In force
39 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

153 
WHUS72 KMFL 070705
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
205 AM EST WED JAN 7 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-071515-
/O.NEW.KMFL.SC.Y.0001.150108T0300Z-150109T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
205 AM EST WED JAN 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST
THURSDAY. 

* WINDS: NORTH AT 20 TO 25 KTS TONIGHT AND THURSDAY. GUSTS COULD
  REACH 30 KTS AT TIMES.

* WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE
  TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH
  LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM.  SEAS ON GULF
  WATERS INCREASING TO 7 TO 9 FEET OVERNIGHT...THEN GRADUALLY
  SUBSIDING THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
KONARIK
7 follow-up statements
045 
WHUS72 KMFL 071532
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1032 AM EST WED JAN 7 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-072345-
/O.CON.KMFL.SC.Y.0001.150108T0300Z-150109T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1032 AM EST WED JAN 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST THURSDAY. 

* WINDS: NORTH AT 20 TO 25 KTS TONIGHT AND THURSDAY. GUSTS COULD 
  REACH 30 KTS AT TIMES. 

* WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE 
  TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH 
  LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF 
  WATERS INCREASING TO 7 TO 9 FEET OVERNIGHT...THEN GRADUALLY 
  SUBSIDING THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
455 
WHUS72 KMFL 071953
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
253 PM EST WED JAN 7 2015

AMZ610-630-650-651-670-671-GMZ656-657-676-080400-
/O.CON.KMFL.SC.Y.0001.150108T0300Z-150109T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
253 PM EST WED JAN 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST THURSDAY...

* WINDS: NORTH TO NORTHEAST 20 TO 25 KTS TONIGHT AND PART OF
  THURSDAY. GUSTS COULD REACH 30 KTS AT TIMES LATE TONIGHT.

* WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE
  TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH
  LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF
  WATERS INCREASING TO 7 TO 10 FEET OVERNIGHT...THEN GRADUALLY
  SUBSIDING THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
992 
WHUS72 KMFL 080242
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
942 PM EST WED JAN 7 2015

AMZ650-651-670-671-081100-
/O.EXT.KMFL.SC.Y.0001.150108T0300Z-150109T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
942 PM EST WED JAN 7 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST FRIDAY.

* WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS TONIGHT AND PART OF
  THURSDAY. GUSTS COULD REACH 30 KNOTS AT TIMES LATE TONIGHT.

* WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE 
  TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH 
  LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF 
  WATERS INCREASING TO 7 TO 10 FEET OVERNIGHT...THEN GRADUALLY 
  SUBSIDING THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-676-081100-
/O.CON.KMFL.SC.Y.0001.150108T0300Z-150109T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
942 PM EST WED JAN 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY.

* WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS TONIGHT AND PART OF
  THURSDAY. GUSTS COULD REACH 30 KNOTS AT TIMES LATE TONIGHT.

* WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 6 TO 8 FEET LATE 
  TONIGHT...THEN BUILDING TO 8 TO 10 FEET ON THURSDAY...WITH 
  LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS ON GULF 
  WATERS INCREASING TO 7 TO 10 FEET OVERNIGHT...THEN GRADUALLY 
  SUBSIDING THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
616 
WHUS72 KMFL 080825
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
325 AM EST THU JAN 8 2015

AMZ650-651-670-671-082030-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
325 AM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

* WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS THROUGH EARLY THIS
  AFTERNOON. GUSTS COULD REACH 30 KNOTS AT TIMES THIS MORNING.

* WAVES: SEAS ON ATLANTIC WATERS INCREASING TO 8 TO 10 FEET THIS
  MORNING...THEN BUILDING TO 10 TO 12 FEET BY EVENING...WITH
  LOCALLY HIGHER SEAS IN AND NEAR THE GULF STREAM. SEAS GRADUALLY
  SUBSIDE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-676-082030-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
325 AM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS THROUGH THIS AFTERNOON.
  GUSTS COULD REACH 30 KNOTS AT TIMES THIS MORNING.

* WAVES: SEAS ON GULF WATERS 7 TO 10 FEET THIS MORNING...GRADUALLY
  SUBSIDING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
991 
WHUS72 KMFL 082027
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EST THU JAN 8 2015

AMZ650-651-670-671-090430-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
327 PM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

* WINDS: NORTHEAST 20 KNOTS THROUGH THIS EVENING.

* WAVES: SEAS ON ATLANTIC WATERS 8 TO 12 FEET...THEN 6 TO 10 FEET
  AFTER MIDNIGHT. SEAS SUBSIDE INTO FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-676-090000-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
327 PM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: NORTHEAST 20 KNOTS THROUGH THIS EVENING.

* WAVES: SEAS ON GULF WATERS 7 FEET INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
830 
WHUS72 KMFL 090021
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EST THU JAN 8 2015

AMZ610-630-GMZ656-657-676-090130-
/O.EXP.KMFL.SC.Y.0001.000000T0000Z-150109T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
721 PM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER...SMALL
CRAFT OPERATORS SHOULD EXERCISE CAUTION OVER THE OFFSHORE GULF
WATERS.

$$

AMZ650-651-670-671-091500-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-150109T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
721 PM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

* WAVES: SEAS 8 TO 12 FEET SUBSIDING TO 6 TO 10 FEET LATE
  TONIGHT. SEAS WILL CONTINUE TO SUBSIDE THROUGH THE DAY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED OR OCCURRING.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
147 
WHUS72 KMFL 090746
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
246 AM EST FRI JAN 9 2015

AMZ650-651-670-671-091800-
/O.EXT.KMFL.SC.Y.0001.000000T0000Z-150109T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
246 AM EST FRI JAN 9 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* WAVES: SEAS OF 6 TO 9 FEET WILL GRADUALLY SUBSIDE THROUGH THE
  DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED OR OCCURRING.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 12:41 AM EST, 1 hour 24 minutes earlier.

Area forecast discussion, Jan 7, 12:41 AM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1241 AM EST WED JAN 7 2015

.AVIATION...
STRATUS CLOUDS HAVE DEVELOPED ACROSS THE INTERIOR AND EAST COAST.
BRIEF MVFR CIGS ARE POSSIBLE. A FEW SHOWERS WERE LOCATED ACROSS
THE ATLANTIC WATERS EAST OF KPBI...AND THE SHOWERS SHOULD REMAIN
OFFSHORE. A COLD FRONT MOVING SOUTHWARD ACROSS THE FLORIDA
PENINSULA WILL PUSH QUICKLY SOUTHWARD OF THE REGION THIS
AFTERNOON...WITH CLEARING SKIES BRIEFLY BY THE EVENING. LIGHT AND
VARIABLE WINDS WILL CONTINUE OVERNIGHT...WITH A LIGHT NORTH TO
NORTHWEST WIND DURING THE DAY. NORTHWEST WINDS WILL INCREASE IN
THE EVENING THROUGH THE END OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 913 PM EST TUE JAN 6 2015/

UPDATE...

NO SIGNIFICANT UPDATES ARE ANTICIPATED THIS EVENING AS THE
PREVIOUS FORECAST PACKAGE REMAINS ON TRACK. THE EVENING SURFACE
ANALYSIS SHOWED A COLD FRONT EXTENDING SOUTHWEST FROM THE
CAROLINAS TO THE LOWER MS VALLEY AND A WEAK PRESSURE GRADIENT OVER
THE SOUTH FLORIDA REGION. DEWPOINTS ACROSS THE STATE RANGED FROM
AROUND 70 DEGREES OVER THE FAR SERN SECTIONS OF THE PENINSULA TO
AROUND 40 DEGREES IN THE PANHANDLE. THE LATEST SHORT-RANGE MODEL
GUIDANCE REMAINS IN GOOD AGREEMENT AND SHOWS THIS DRY COLD FRONT
CONTINUING SOUTH OVERNIGHT AND THROUGH CENTRAL FLORIDA BY DAYBREAK
WEDNESDAY. OUTSIDE OF A FEW LIGHT SHOWERS ALONG THE BROWARD
COUNTY COAST THROUGH THE LATE EVENING HOURS, ANOTHER QUIET NIGHT
IS EXPECTED. OVERNIGHT LOWS WILL BE SIMILAR TO LAST NIGHT AND WILL
RANGE FROM THE MID TO UPPER 50S WSW OF THE LAKE TO AROUND 70 ALONG
THE SE FLORIDA COAST. /85

PREV DISCUSSION... /ISSUED 702 PM EST TUE JAN 6 2015/

AVIATION...
THE EASTERLY WIND 0F 5 TO 10 KNOTS WILL CONTINUE AT ALL OF THE
SOUTH FLORIDA TAF SITES TONIGHT BEFORE GOING TO A NORTHWEST AT 5
TO 10 KNOTS ON WEDNESDAY. THE CEILING AND VIS WILL REMAIN IN VFR
CONDITIONS TONIGHT INTO WEDNESDAY AT ALL OF THE SOUTH FLORIDA TAF
SITES. THERE COULD BE A SHOWER THROUGH 01Z THIS EVENING FOR KFXE
AND KFLL BEFORE GOING DRY. REST OF THE TAF SITES WILL REMAIN DRY
TONIGHT INTO WEDNESDAY.

AVIATION...54/BNB

PREV DISCUSSION... /ISSUED 338 PM EST TUE JAN 6 2015/

SHORT TERM...

A FEW SHOWERS MAY STILL DEVELOP THIS EVENING, WITH WEAK ISENTROPIC
LIFT/UPGLIDE, ACROSS THE NORTHEASTERN QUADRANT OF THE CWA. LATE
TONIGHT, A FEW SHOWERS AGAIN ARE POSSIBLE MOSTLY THROUGH PALM BEACH
COUNTY, AS A COLD FRONT ENTERS THE LAKE REGION NEAR 12Z WED. AS THE
COLD FRONT DROPS THROUGH THE REGION DURING THE DAY, WIDELY SCATTERED
SHOWERS MAY BE GENERATED ALONG THE EAST COAST AND OFFSHORE ATLANTIC
WATERS. COOLER AND MUCH DRIER AIR ARRIVES WED NIGHT, WITH LOWS
FALLING TO NEAR 50F AND THE MIDDLE 40S THROUGH THE INTERIOR. WITH NO
HIGH LATITUDE BLOCKING, THIS SHOT OF COOLER AIR WILL BE A
GLANCING BLOW AND QUICK TO DEPART. AS HIGH PRESSURE SETTLES OVER
THE SOUTHEAST INTO THURSDAY, WINDS WILL SHIFT TO THE EAST, WITH
PLENTY OF CLOUDS AND COASTAL SHOWERS ON THURSDAY, WHICH MAY KEEP
MANY SPOTS FROM REACHING 70F. CONTINUED EASTERLY FLOW REGIME
THURSDAY NIGHT, SHOULD KEEP MINIMUM TEMPS SEVERAL DEGREES WARMER
THAN THE PREVIOUS MORNING ALONG THE COAST.

LONG TERM...

SURFACE HIGH PRESSURE WILL COVER MOST OF THE EAST COAST AND WESTERN
ATLANTIC FOR THE FIRST HALF OF THE WEEKEND. AS HIGH PRESSURE MOVES
EAST, WINDS WILL BECOME MORE SOUTHERLY LATE WEEKEND, WITH A WARM AND
HUMID AIRMASS RETURNING. A FEW AREAS OF LOW PRESSURE WILL MOVE ALONG
A STATIONARY BOUNDARY LOCATED THROUGH CENTRAL OR NORTHERN FLORIDA,
WITH SUNDAY LOOKING LIKE THE WETTEST DAY AT THIS POINT. THIS
PATTERN MAY CONTINUE INTO EARLY NEXT WEEK.

MARINE...

A COLD FRONT WILL ARRIVE WEDNESDAY WITH INCREASING SEAS AND WINDS
AFTER ITS PASSAGE. AT THE VERY LEAST, A SMALL CRAFT ADVISORY WILL
BECOME NECESSARY WEDNESDAY NIGHT THROUGH THURSDAY. THERE COULD BE
SOME SEAS ABOVE 10 FEET THROUGH THE GULF STREAM WATERS. SURFACE
HIGH PRESSURE SETTING UP THROUGH THE SOUTHEAST WILL LEAD TO
EASTERLY FLOW AGAIN THIS WEEKEND. WINDS SHIFT TO THE SOUTH LATE
WEEKEND AND EARLY NEXT WEEK AS THE HIGH MOVES EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  55  68  61 /  20  10  30  30
FORT LAUDERDALE  78  58  70  64 /  20  10  20  20
MIAMI            79  58  70  64 /  20  10  20  20
NAPLES           74  48  67  55 /   0   0   0  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...23/SK
LONG TERM....23/SK
AVIATION...84/AK
Hazardous weather outlook, Jan 6, 4:04 AM EST, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
404 AM EST TUE JAN 6 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
062115-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
404 AM EST TUE JAN 6 2015

...HAZARDOUS MARINE CONDITIONS WEDNESDAY NIGHT AND THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE RISK OF RIP CURRENTS FOR THE GULF AND ATLANTIC BEACHES WILL
INCREASE LATE THIS WEEK.

WEDNESDAY NIGHT INTO THURSDAY, WINDS AND SEAS ARE FORECAST TO
INCREASE TO ADVISORY LEVELS ACROSS THE REGIONAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 2:46 PM ESTRip Current StatementMFLBroward, Miami-Dade, Palm Beach51 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.